Posted by Jack (184.108.40.206) on December 06, 2001 at 17:20:36:
In Reply to: I'm back from the Neuro....got the clusters :( posted by Shane on December 06, 2001 at 16:40:47:
Not only my opinionated opinion but the consensus the cluster medical community.
You didn't mention it so I can only assume you are not aware of it.
It is a calcium channel blocker used for hypertension.
It keeps calcium out of the cells in the walls of our blood vessels which prevents them from constricting ( maybe dilating too ).
It is very benign - the most benign of any meds that actualy work as preventatives - the most common side effects are constipation and maybe some sluggishness. Does no permanent damage like some of the others.
If your Doctor did not talk to you about verapamil I humbly suggest that you kill him :-) right after you arrogantly and condescendingly tell him how ignorant he is :-)
Post a Followup